default-icon

Steroids production stop

I am taking wysolone 10(50mg/day) for 10months and the reason is lower platelets count. Side Effects happend already like weight gain, cheeks sweling, and my body stopped producing steroids of its own. In last check up doctor decrease the dose to 30mg per day, bt my platelets count falls from 90,000 to 30,000. I am very worried. I want to know how to regain the natural steroids production process to my body and how to increase platelets count without taking wysolone(steroids)...
views-icons 46 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Steroids production stop

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
What is the cause of the low platelet count? The cause needs to be addressed.
Yes steroids have such side effects and many things have already been said by my colleague here. So my advise would be you consult the same doctor again or you can consult a different doctor at a good hospital for further evaluation and management. 
Body will start producing steroids again once these steroids are stopped.
Best regards.
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vinod Veerapalli Bangalore | General Physician
Answered
There is no medicine, food or modality to improve platelet count in true sense. Treatment depends on root cause of low platelets, whether there is suppression of production of other cell lines from bone marrow, concomitant illness, any drugs that might have caused this low platelets, etc. Since you have already contacted a doctor, it's better you follow-up same doctor and relay your concerns. There are other medicines like immunosuppressants which can decrease the need of steroids. Don't believe for once the common myth that papaya leaf juice will improve platelets. It has no evidence.
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO